Academic Journals Database
Disseminating quality controlled scientific knowledge

Asymptotic Efficiency of Maximum Likelihood Estimators Under Misspecified Models

ADD TO MY LIST
 
Author(s): Malay Ghosh | Jihyun Song

Journal: Pakistan Journal of Statistics and Operation Research
ISSN 1816-2711

Volume: 8;
Issue: 3;
Date: 2012;
Original page

Keywords: Asymptotic | Maximum Likelihood | Misspecified Models

ABSTRACT
We illustrate with examples when and how maximum likelihood estimators continue to be asymptotically efficient even under misspecified models. Also, we provide a necessary and sufficient condition under which a subset of the vector of MLE's retains its asymptotic efficiency under misspecified models even though the MLE itself is not fully asymptotic efficient.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil